Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Anal pain, external hemorrhoids, cannot move or stand. Home treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Hi, I m suffering from severe pain at bottom near to anul. The symptoms are more likely to external hummaroids as I can not move or even stand I m not able to visit the doctor. Kindly suggest some home treatment or medicines to get quick relief.
Posted Fri, 27 Apr 2012 in Digestion and Bowels
Answered by Dr. Ramesh M.Vachharajani 2 hours later

From your history it seems that you are suffering from Anal Fissure. It is a very painful
condition. Hemorrhoids,either XXXXXXX or external are usually painless, unless it becomes infected.

Now as you are on antibiotic treatment,within few days pain and infection should be under control.
Add an anti-inflammatory medicine for quicker relief. Take a mild laxative at night so that stool will be soft and will help healing. Note that you must avoid constipation as it will make your condition worse.

Later you should consult a surgeon for diagnosis and surgical procedure.

Hope I have answered your question.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor